MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-020-11-0350
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post op the initial right tka, this 90 y/o male patient was revised due to a loose femur.Patient complained of pain.Patient was last known to be in stable condition following the event.No additional patient information reported.Devices not returning, hospital will not release.
 
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical products: (b)(4), 02-012-60-1440 - logic stem ext 14mm x 40mm.(b)(4), 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.(b)(4), 02-029-99-1001 - fluted headless pin 3.0" square head, pk2.(b)(4), 200-07-32 - advanced patella 32mm 3 peg implant.(b)(4), 204-70-00 - tibial stem ext.Screw.(b)(4), 02-022-35-5009 - truliant tib imp ps insert sz 5 9mm.
 
Additional Manufacturer Narrative
1038671-2025-00190 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation, investigation findings, investigation conclusions) the following sections were corrected: h6 (health effect - clinical code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16077004
Report Number1038671-2022-01649
Device Sequence Number17682287
Product Code JWH
UDI-Device Identifier10885862314581
UDI-Public10885862314581
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0350
Device Catalogue Number02-020-11-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale